RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 6, Pages 3–22 (Mi msb8205)  

This article is cited in 3 scientific papers (total in 3 papers)

Shafarevich's paper “A general reciprocity law”

S. V. Vostokov

St. Petersburg State University, Department of Mathematics and Mechanics

Abstract: A new method for calculating an explicit form of the Hilbert pairing is proposed. It is used to calculate the Hilbert pairing in a classical local field and in a complete higher-dimensional field.
Bibliography: 25 titles.

Keywords: explicit reciprocity laws, complete higher-dimensional fields, topological $K$-groups.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-33057


DOI: https://doi.org/10.4213/sm8205

Full text: PDF file (602 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:6, 781–800

Bibliographic databases:

Document Type: Article
UDC: 517.538
MSC: Primary 11S70; Secondary 11S15, 19D45
Received: 25.12.2012

Citation: S. V. Vostokov, “Shafarevich's paper “A general reciprocity law””, Mat. Sb., 204:6 (2013), 3–22; Sb. Math., 204:6 (2013), 781–800

Citation in format AMSBIB
\Bibitem{Vos13}
\by S.~V.~Vostokov
\paper Shafarevich's paper ``A general reciprocity law''
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 6
\pages 3--22
\mathnet{http://mi.mathnet.ru/msb8205}
\crossref{https://doi.org/10.4213/sm8205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113452}
\zmath{https://zbmath.org/?q=an:06212106}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204..781V}
\elib{http://elibrary.ru/item.asp?id=20359254}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 6
\pages 781--800
\crossref{https://doi.org/10.1070/SM2013v204n06ABEH004320}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323305600001}
\elib{http://elibrary.ru/item.asp?id=20451728}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883003095}


Linking options:
  • http://mi.mathnet.ru/eng/msb8205
  • https://doi.org/10.4213/sm8205
  • http://mi.mathnet.ru/eng/msb/v204/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, V. V. Volkov, “Explicit formula for Hilbert pairing on polynomial formal modules”, St. Petersburg Math. J., 26:5 (2015), 785–796  mathnet  crossref  mathscinet  isi  elib  elib
    2. St. Petersburg Math. J., 26:6 (2015), 859–865  mathnet  crossref  mathscinet  isi  elib  elib
    3. S. Vostokov, “Skew-symmetric pairing on polynomial formal modules”, Lobachevskii J. Math., 38:1 (2017), 170–176  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:656
    Full text:74
    References:67
    First page:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019